# SDR MWEA00689

- Difficulty date: August 11, 2000
- Submitted: November 29, 2000
- Operation: Air carrier
- Aircraft: N602ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48133
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Flange
- Part number: 95400213
- Condition: Cracked
- Location: Rt Pylon L/E
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MKE - RIGHT PYLON LEADING EDGE UPPER ATTACH FLANGE ON INBOARD UPPER SIDE HAS A CRACK APPROX 6 INCH AFT OF LEADING EDGE TIP.  FABRICATED AND INSTALLED REPAIR ANGLE.  (M)
